# SDR ASAA2017070621356

- Difficulty date: July 6, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 58,442 hours, 26,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A864010
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF APU BAY, WHERE THE AIR INLET PLENUM BOLTS TO FLANGE IS HEAVILY CORRODED ON THE OTBD SIDE.  ACFT GROUNDED.  REMOVED AND REPLACED THE STIFFENER IAW SRM 51-40-02-0G.
